A member asked:

Do zinc supplements leave a metallic taste?

4 doctors weighed in across 2 answers
Dr. Charles Kattuah answered

Specializes in Dentistry

They shouldn't: I take them and they don't taste metallic to me. Different people will taste the same things differently though so it may seem a bit metallic to you. If you experience a metallic taste in your mouth in general then it could be caused by taking certain meds or a vitamin deficiency.

Answered 7/22/2012

5.7k views

Thank
Dr. Ira Biderman answered

Specializes in Dentistry

In some people poss.: In some patients possibly, but too much zinc can also be bad.

Answered 8/17/2012

5.7k views

Thank

Related Questions

A member asked:

For what reasons might a chelated zinc supplement contain copper?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question